# SDR 29GA2018080100002

- Difficulty date: July 31, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 37,190 hours, 41,448 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 0123 FLL/FLL, FWD RT EMERGENCY EXIT DOOR SIGN IS LOOSE. RE-SECURED RT FWD EMERGENCY EXIT SIGN IAW AMM 25-25-15.
